MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. MONITORING KIT W/TP4, 30 ML SQUEEZE FLUSH AND NEEDLELESS VALVE; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. MONITORING KIT W/TP4, 30 ML SQUEEZE FLUSH AND NEEDLELESS VALVE; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Catalog Number 42598-01
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D4 and h4 the lot# was not provided, expiration date, and manufacture date are unknown.The investigation is pending completion.Upon completion a supplemental mdr will be submitted.
 
Event or Problem Description
A complaint was received regarding a monitoring kit w/tp4, 30 ml squeeze flush and needleless valve that experienced separation during use.The reporter stated that while flushing uac after obtaining labs part of the transducer tubing dislodged from connection site at stopcock.Scrubbed stopcockx3 with chlorhexidine swab and placed a 3ml syringe at the end.Ordered new fluids and called pharmacy to have them sent stat.Entire line changed.There was patient involvement and no adverse event/harm.
 
Additional Manufacturer Narrative
The following was provided by the customer for complaint investigation: -one used list #42598-01, monitoring kit w/tp4, 30 ml squeeze flush and needleless valve; lot #unknown the reported complaint of tubing separation was confirmed on the returned set.During visual inspection, the 18" pressure tubing was received separated from the male luer.When the end of the tubing was microscopically examined, insufficient adhesive coverage was observed on the tubing pocket.The probable cause of insufficient adhesive coverage on the pressure tubing had occurred due to an error during the assembly process of manufacturing.A device history record review lot could not be conducted because no lot number was identified.Corrected information can be found in concomitant products, e4 and h6 health effect - impact code.

Brand Name
MONITORING KIT W/TP4, 30 ML SQUEEZE FLUSH AND NEEDLELESS VALVE
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21921752
Report Number9617594-2025-00851
Device Sequence Number21087951
Product Code DRS
UDI-Device Identifier00887709042582
UDI-Public00887709042582
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K061573
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number42598-01
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/16/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2025
Supplement Date Received by Manufacturer05/06/2025
Initial Report FDA Received Date04/28/2025
Supplement Report FDA Received Date06/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3ML SYRINGE, MFR UNK.; CHLORHEXIDINE SWAB, MFR UNK.; UMBILICAL ARTERY CATHETER (UAC), MFR UNK.; UNSPECIFIED FLUIDS/INFUSATE, MFR UNK.
Patient SexUnknown